# SDR AALA202404190790

- Difficulty date: April 16, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 20,195 hours, 7,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sliding Window
- Part number: SPSA320842
- Part serial: L463489
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK RIGHT HAND SLIDING WINDOW HAS DELAMINATION. REPLACED SLIDING WINDOW PER TASK CARD 26L21156001.
